On Multipliers from Spaces of the Bergman Type to the Hardy Spaces in a Polydisk

Authors

  • R. F. Shamoyan

Abstract

We describe coefficient multipliers from spaces of the Bergman type to the Hardy spaces.

Published

25.10.2000

Issue

Section

Research articles

How to Cite

Shamoyan, R. F. “On Multipliers from Spaces of the Bergman Type to the Hardy Spaces in a Polydisk”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 10, Oct. 2000, pp. 1405-14, https://umj.imath.kiev.ua/index.php/umj/article/view/4545.